GoodSense Children’s Ibuprofen Chewable Tablets, 100 mg, 24 Count, Pain Reliever and Fever Reducer (NSAID), Temporarily Reduces Fever and Relieves Minor Aches and Pain

$5.22

Category: Tag:

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Compare to the active ingredient in Motrin Junior Strength. GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. This NSAID (nonsteroidal anti-inflammatory drug) pain reliever was specifically formulated for kids ages 2-11 and lasts up to eight hours. GoodSense products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands.

Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎2 x 2 x 2.88 inches; 1.13 Ounces
Item model number‏:‎B008Y5VFH0
Date First Available‏:‎September 4, 2012
Manufacturer‏:‎Good Sense
ASIN‏:‎B008Y5VFH0
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎2 x 2 x 2.88 inches; 1.13 Ounces
Item model number‏:‎B008Y5VFH0
Date First Available‏:‎September 4, 2012
Manufacturer‏:‎Good Sense
ASIN‏:‎B008Y5VFH0
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

NSAID: Children’s Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
MADE FOR CHILDREN: Children’s Ibuprofen Chewable Tablets, 100 mg is a pain reliever specifically formulated for kids ages 2-11 and lasts up to eight hours.
ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as ibuprofen to temporarily reduce a fever.

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “GoodSense Children’s Ibuprofen Chewable Tablets, 100 mg, 24 Count, Pain Reliever and Fever Reducer (NSAID), Temporarily Reduces Fever and Relieves Minor Aches and Pain”

Your email address will not be published.